# SDR AALA20130223002

- Difficulty date: February 23, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 85,885 hours, 13,583 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Part number: E8D1573
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT ORD-LHR.  CREW REPORTED RIGHT ENGINE HP BLEED AIR *HPSOV* LIGHT ILLUMINATED DURING FLIGHT.  FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE WIRE HARNESS.  SYSTEM GROUND CHECK NORMAL OPERATION.
